# SDR DALA2015072204538

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, GIRT BAR MECHANISM, FWD & AFT GIRT BAR CRANKS HAVE PLAY AT HINGE.  REMOVED CRANK, PN 140N2769-1, FOUND TO BE OUT OF LIMITS IAW DWG 140N2769, DIAMETER 0.5009, MAX ALLOWABLE 0.5006, INSTALLED NEW CRANK, PN 140N2769-1 IAW CMM 52-11-07.  REMOVED CRANK, R & R BUSHINGS IAW AMM 20-10-02 AND SOPM 20-50-02.  INSTALLED THE CRANKIAW CMM 52-11-07.  GIRT BAR ADJUSTMENT TO BE ACCOMPLISHED ON CARD NR 2040-0057-1L.
